If you need an accessible version of this item please contact JSTOR User Support

Pareto Optimality in Non-Convex Economies

Roger Guesnerie
Econometrica
Vol. 43, No. 5/6 (Sep. - Nov., 1975), p. 1010
Published by: Econometric Society
DOI: 10.2307/1911353
Stable URL: http://www.jstor.org/stable/1911353
Page Count: 1
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1010
    1010